BibTeX record journals/geoinformatica/DancigerDMSW09

download as .bib file

@article{DBLP:journals/geoinformatica/DancigerDMSW09,
  author    = {Jeff Danciger and
               Satyan L. Devadoss and
               John Mugno and
               Don Sheehy and
               Rachel Ward},
  title     = {Shape deformation in continuous map generalization},
  journal   = {GeoInformatica},
  volume    = {13},
  number    = {2},
  pages     = {203--221},
  year      = {2009},
  url       = {http://dx.doi.org/10.1007/s10707-008-0049-0},
  doi       = {10.1007/s10707-008-0049-0},
  timestamp = {Tue, 07 Jul 2009 08:34:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/geoinformatica/DancigerDMSW09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}